When a friend of mine was render unconscious she was given narcan and she was revived. However, she had not taken any opioids. During the course o the day she did however take several over the counter meds or the flu? She was also given a drug test and it was negative. So narcan counteracted what to revive her?
Three ways this could be... 1.) She took opiates and didn't tell anyone. 2) She regained consciousness on her own - Narcan/Naloxone was a coincidence. 3) She took way too much Loperamide (Imodium) which is an opiate but is sold OTC because it can't cross the blood brain barrier and therefore doesn't get you high... Hope this Helps.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Aug 2011 • 2 answers
Posted 27 Jun 2012 • 2 answers
Posted 19 May 2015 • 1 answer
Posted 9 Mar 2016 • 1 answerFAQ by Drugs.com
Posted 21 Oct 2017 • 1 answer